Lopid and Liver Problems

Lopid and Liver Problems: Warnings and Precautions

Because Lopid can affect the liver, it is used with caution in people who drink more than a moderate amount of alcohol or have a history of liver disease.
 
Lopid is not recommended for people who have liver disease or high liver enzymes before starting the medication.
 

Possible Symptoms of Liver Problems

There are a number of symptoms that can occur in someone who develops liver problems while taking Lopid. You should contact your doctor if you have any of the following problems:
 
  • Nausea or vomiting
  • Stomach pain
  • Passing brown or dark-colored urine
  • Yellowing of the skin or whites of the eyes
  • Feeling more tired than usual.
     

Lopid and Liver Problems: Summary

Liver problems with Lopid occur rarely. But to keep you as safe as possible, your healthcare provider will routinely test your liver enzyme levels to monitor how your liver is doing. If they are high, your healthcare provider may recommend lowering your Lopid dosage or switching medicines.
 
If you have any questions or concerns about Lopid and liver problems, be sure to talk with your healthcare provider. He or she understands your situation best and is in the best position to give you recommendations.
 
Ouch! 6 Types of Pain You Might Experience When Getting a Stent

Lopid Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.